# SDR VNAA2011070400028

- Difficulty date: June 29, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 17,415 hours, 17,997 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 6229336400
- Part serial: 1C7MW
- Condition: Failed
- Location: Nr 1
- Part time: 17,415 hours, 17,997 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CAPT'S ED NR 1 SHOWED AMBER PTTCH & ROLL.  ALSO, LOST ATT DATA.  AIRCRAFT RETURNED TO DAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED NR 1 AHRS COMPUTER.  MAINTENANCE TROUBLESHOT, REMOVED, REPLACED, AND PERFORMED OPERATIONAL CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
